MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE
Model Number AP14R023S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) working on cx cto.Was able to get gladius mongo gw across cto.He was using a mamba flex mc first.That was unable to cross cto.He asked for corsair pro xs.Was able to advance further but not totally across cto cap.He did clockwise and counter-clockwise rotations.The cp xs was not advancing ay further.He then went to remove the cp xs.He noticed that the tip of cp xs was broken off and was stuck on wire.On angio it didn't look like there was calcium but cto cap was extremely hard.

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10721919
Report Number3004718255-2020-00165
Device Sequence Number17087123
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)221130(10)191209A081
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2020
Report Date (Section F) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberAP14R023S
Device Catalogue NumberAP14R023S
Device Lot Number191209A081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2020
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/22/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Date Report Sent to FDA10/22/2020